# SDR 97ZZZX2367

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80TB
- Make and model: Gulstm 690A
- Aircraft serial: 11300
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Cabin
- Part time: 5,676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, DISCOVERED FIVE OF THE CABIN AND COCKPIT PLASTIC SIDE OUTER WINDOW PANELS HAD MELTED AND DETERIORATED DEPRESSIONS ALONG THE BOTTOM HORIZONTAL EDGES WHERE THE WINDOW MEETS THE AIRFRAME.  THE SUSPECTED CAUSE IS FROM PAINT STRIPPER CONTACTING THE PLASTIC WINDOWS.
